# SDR UALA2013040402253

- Difficulty date: April 4, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 63,466 hours, 7,437 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EEL LIGHT ON WALL OUTSIDE LAV 101 HAS ONE BROKEN WIRE.  NEEDS NEW LIGHT ASSY.  REPLACED EEL LIGHT ASSY, OPS CHECKS OK.
